Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 1, Pages 25-40
http://dx.doi.org/10.1155/S0161171201011668

Description of the structure of singular spectrum for Friedrichs model operator near singular point

Departamento de Matematicas, Universidad Simon Bolivar, Apartado Postal 89000, Caracas 1080-A, Venezuela

Received 28 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serguei I. Iakovlev, “Description of the structure of singular spectrum for Friedrichs model operator near singular point,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 1, pp. 25-40, 2001. doi:10.1155/S0161171201011668